# SDR 95ZZZX6781

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78GH
- Make and model: Piper PA-31-350
- Aircraft serial: 317852121
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4198301
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRG - FLT 1 - AFTER TAKEOFF, GEAR UNSAFE LIGHT ILLUMINATED.  UPON GEAR EXTENSION, RT MAIN GEAR LIGHT WAS NOT ILLUMINATED.  THE AIRCRAFT RETURNED TO FRG.  AFTER LANDING AT FRG, TOWER OBSERVED RT INBOARD GEAR DOOR RAISING, AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT WAS RETURNED TO MAINTENANCE HANGAR.  MOISTURE AND ICE WERE OBSERVED ON LANDING GEAR.  RT MLG DOWN AND LOCK HAD VISIBLE MOISTURE AND WAS STIFF TO OPERATE.  AIRCRAFT WAS HANGARED.  NEXT DAY, 11-16-96, LANDING GEAR WAS DRY.  CLEANED AND LUBED, PERFORMED SEVERAL GEAR SWINGS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
